Vol. 4, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Stability properties of a predictor-corrector implementation of an implicit linear multistep method

Scott Sarra and Clyde Meador

Vol. 4 (2011), No. 1, 43–51
Abstract

We examine the stability properties of a predictor-corrector implementation of a class of implicit linear multistep methods. The method has recently been described in the literature as suitable for the efficient integration of stiff systems and as having stability regions similar to well known implicit methods. A more detailed analysis reveals that this is not the case.

Keywords
linear multistep method, eigenvalue stability, numerical differential equations, stiffness
Mathematical Subject Classification 2000
Primary: 65L04, 65L06, 65L20
Milestones
Received: 1 March 2010
Revised: 23 March 2011
Accepted: 7 May 2011
Published: 22 September 2011

Communicated by John Baxley
Authors
Scott Sarra
Department of Mathematics
Marshall University
One John Marshall Drive
Huntington, WV 25755-2560
United States
http://www.scottsarra.org/
Clyde Meador
Department of Mathematics
Marshall University
One John Marshall Drive
Huntington, WV 25755-2560
United States